# SDR ASAA2014072008615

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 26,603 hours, 7,894 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ILLUMINATED AFTER PUSH BACK/ ENGINE START.  ACFT GROUNDED. COMPLETED QRH, NORMAL OPS RESTORED.
